MAUDE Adverse Event Report: ARTHREX, INC. C-LINE ENDOSCOPIC SOFT TISS REL INST; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. C-LINE ENDOSCOPIC SOFT TISS REL INST; ORTHOPEDIC MANUAL SURG INSTR
Model Number C-LINE ENDOSCOPIC SOFT TISS REL INST
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
On 08/25/2025, it was reported by a sales representative via (b)(4) that an ar-8850 soft tissue instrument has a rough surface, not smooth.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based off the information provided, the most likely cause of the reported failure can be attributed to a manufacturing issue; however, due to the device not being returned, we are unable to confirm the reported event.

Brand Name
C-LINE ENDOSCOPIC SOFT TISS REL INST
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23043177
Report Number1220246-2025-03843
Device Sequence Number15925154
Product Code LXH
UDI-Device Identifier00888867048546
UDI-Public(01)00888867048546(11)250501(17)300430(10)5086158564
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC-LINE ENDOSCOPIC SOFT TISS REL INST
Device Catalogue NumberAR-8850
Device Lot Number5086158564
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date08/25/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2025
Supplement Date Received by Manufacturer01/14/2026
Initial Report FDA Received Date09/12/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown